Towards a security model for computational puzzle schemes


Tang, Qiang and Jeckmans, Arjan (2011) Towards a security model for computational puzzle schemes. International Journal of Computer Mathematics, 88 (11). pp. 2246-2257. ISSN 0020-7160

[img] PDF
Restricted to UT campus only
: Request a copy
Abstract:In the literature, computational puzzle schemes have been considered as a useful tool for a number of applications, such as constructing timed cryptography, fighting junk emails, and protecting critical infrastructure from denial-of-service attacks. However, there is a lack of a general security model for studying these schemes. In this paper, we propose such a security model and formally define two properties, namely the determinable difficulty property and the parallel computation resistance property. Furthermore, we prove that a variant of the RSW scheme, proposed by Rivest, Shamir, andWagner, achieves both properties.
Item Type:Article
Copyright:© 2011 Taylor & Francis
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:
Official URL:
Export this item as:BibTeX
HTML Citation
Reference Manager


Repository Staff Only: item control page

Metis ID: 286292